# SDR AALA201508189003

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, L1 ENTRY DOOR LOWER AFT, LT SIDE, GIRT BAR CRANK MECHANISM HAS EXCESSIVE PLAY.  R & R BUSHING ON L1 DOOR AFT GIRT BAR SUPPORT FITTING IAW SOPM 20-50-03.  OPERATIONS CHECK DONE ON WC 19C83125004.
